# SDR ASAA2013100996143

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,256 hours, 8,366 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2216
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 22,097 hours, 8,559 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID DRIPPING FROM NR 1 ENGINE.  ACFT GROUNDED. FOUND NR 1 EDP LEAKING FROM SPLIT LINE. R & R 1 EDP REF MM 29-11-11.  OPS & LK CK GOOD.
